MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7097C
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that at 12:14 a.M.She obtained a blood glucose reading of 90 mg/dl on the contour meter.At 12:15 a.M., she performed repeat testing on the contour meter and on an alternate contour meter obtaining readings of 89 mg/dl and 167 mg/dl respectively.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned both the suspected contour meters and contour test strips from lot # 9bj3b03c for evaluation.An in-house testing was performed using the returned meter with returned test strips, which gave a satisfactory performance.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key9731882
Report Number1810909-2020-00096
Device Sequence Number16234867
Product Code NBW
UDI-Device Identifier10301937097505
UDI-Public10301937097505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2021
Device Model Number7097C
Device Catalogue Number7097C
Device Lot Number9BJ3B03C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR